# SDR SA06045

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW  FLT 1002  EN-ROUTE CLT TO PHX.  WHILE IN FLIGHT, THE AIRCRAFT INTERMITTENTLY INDICATED A NR 2 IDG LO OIL PRESSURE.  THE CREW STARTED THE APU AND HAD AN APU AUTO SHUTDOWN.  THE CREW DECIDED TO DIVERT TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE NR 2 IDG.  THE NR 2 IDG AND APU WERE OPERATIONALLY CHECKED OK.  THE NR 2 IDG WAS ALSO LEAK CHECKED OK.
